Last update: Sat Oct 14 02:51:54 MDT 2017
@Article{Kervaire:1971:KCC, author = "Michel A. Kervaire", title = "Knot {Cobordism} in codimension two", journal = j-LECT-NOTES-MATH, volume = "197", pages = "83--105", year = "1971", CODEN = "LNMAA2", DOI = "https://doi.org/10.1007/BFb0068613", ISBN = "3-540-05467-7 (print), 3-540-36653-9 (e-book)", ISBN-13 = "978-3-540-05467-2 (print), 978-3-540-36653-9 (e-book)", ISSN = "0075-8434 (print), 1617-9692 (electronic)", ISSN-L = "0075-8434", MRclass = "55.20 (57.00)", MRnumber = "0283786 (44 \#1016)", MRreviewer = "J. P. Levine", bibdate = "Fri May 9 19:07:43 MDT 2014", bibsource = "http://www.math.utah.edu/pub/tex/bib/lnm1970.bib", URL = "http://link.springer.com/chapter/10.1007/BFb0068613/", acknowledgement = ack-nhfb, book-DOI = "https://doi.org/10.1007/BFb0068606", book-URL = "http://www.springerlink.com/content/978-3-540-36653-9", fjournal = "Lecture Notes in Mathematics", journal-URL = "http://link.springer.com/bookseries/304", }